# SDR AALA202311138036

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 63,568 hours, 27,073 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: BAC27DCT600
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS ONE SELECTED, LEADING FLAPS TRANSIT LIGHT REMAINED ILLUMINATED. GREEN LEADING FLAPS EXTENDED LIGHT DID NOT ILLUMINATE. AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT FOR (AALA202311108036): REMOVED AND REPLACED F2 RETRACT SENSOR (S170). PER AMM 27-88-11. FUNCTIONAL CHECK GOOD. PER AMM 27-88-11.**(CLOSED).
